Skip to main content
Schedule a Visit Apply Now
Jing Chen

Dr. Jing Chen

Assistant Professor of Mathematics


  • Ph.D., Mathematics University of Alabama August 2012
  • M.A., Mathematics University of Alabama May 2009
  • M.M., Technical Economics and Management Hunan University, China December 2006
  • B.M., Information Management and Information System Hunan University, China June 2004
  • Recent Publications

  • Jing Chen and Zhijian Wu Critical path for an optimal hedging strategy, Contemporary Mathematics by AMS, Vol. 586, pp.117-124, 2013
  • Chaoqun Ma, Lan Liu, Junbo Wang and Jing Chen Risk of inefficiency on the Chinese index futures market, Kybernetes, Vol. 41 Iss: 10, pp.1571-1585, 2012